Questran For Diarrhoea?
Posted 14 January 2004 - 07:42 AM
Even if i eat only gluten free meals ,i have been well only for a month.
Since a couple of months i have the diarrhoea 4 or 5 times a day.
Did anyone tried Questran to stop a diarrhoea like this?
Thank you very much for your help.
Ads By Google:
Posted 14 January 2004 - 08:37 AM
By chance, are you still eating dairy products (milk, cheese, butter, etc.)? They are usually gluten-free, but they are often impossible to digest while your intestines are still damaged (because you may have temporary lactose intolerance). You might want to stop eating dairy products for a week or two and see if your diarrhea improves. If it does, there are supplements available that help with lactose intolerance. You could try one of these (but make sure it is gluten-free!) when you eat SMALL amounts of dairy products to see if it solves the problem.
I have not tried the medication you mentioned. In my opinion, it is a better idea to determine WHY the diarrhea is occurring and eliminate the problem than it is to force it to stop by taking a drug!
I hope you discover the cause of your diarrhea soon!
gluten-free since November 1, 2003
Posted 14 January 2004 - 11:17 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users